# SDR 2008UALA03928

- Difficulty date: July 22, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 57,899 hours, 32,485 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL INOP FROM ROW 16 TO AFT OF AIRCRAFT.  FOUND LIGHT STRIP FAULTY.  REPLACED LAMP STRIP OP CHECK GOOD.  AC OK FOR SERVICE.
